Research Repository

Some Hermite-Hadamard type Inequalities for Functions whose Partial Derivatives in Absloute Value are Preinvex on the Co-oordinates

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2013) Some Hermite-Hadamard type Inequalities for Functions whose Partial Derivatives in Absloute Value are Preinvex on the Co-oordinates. Facta Universitatis. Series Mathematics and Informatics, 28 (3). pp. 257-270. ISSN 0352-9665

[img]
Preview
Text
fumi2803_04.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (86kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; Hermite-Hadamard inequality; convex functions; preinvex functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 19 Jun 2020 05:31
Last Modified: 21 Jun 2020 22:56
URI: http://vuir.vu.edu.au/id/eprint/40620
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar